# SDR SWAA2021072886271

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 294.5 ANGLE - SUPPORT LOCATED AT LEVEL STR17R FWD GALLEY AND LAV ; 2021-288017 / [01] REPLACED NEW ANGLE - SUPPORT 1 (EA) LOCATED AT LEVEL STR 17R FWD GALLEY AND LAV I.A.W B 737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV-; [02] REPLACED NEW ANGLE - SUPPORT 1 (EA) LOCATED AT LEVEL STR 17R FWD GALLEY AND LAV I.A.W B 737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV- RII
